MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Lubricath® Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Lubricath® Foley Catheter
Catalog Number 0165L14
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Initial reporter phone number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that nurse in gloucester and had been out to a patient today who has had an issue with the catheter that was inserted on tuesday (b)(6).They had been using a catheter valve effectively but when passing urine, they heard a noise like a deflating balloon and her catheter expelled.They kept this for me to review today and there is a noticeable spilt in the ballon for inflation.I have attached the photo for you to review.I just wondered if there has been any other issue with a batch of catheters.The one inserted was (b)(6) exp 15.9.28.

Brand Name
Bardex® Lubricath® Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
+1(770)784-6100
MDR Report Key50900321
Report Number1018233-2026-06116
Device Sequence Number6037729
Product Code EZC
UDI-Device Identifier00801741017476
UDI-Public(01)00801741017476(10)NGLQ2245
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165L14
Device Lot NumberNGLQ2245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown